# SDR ABXA20221031122

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 67,911 hours, 45,096 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX310143
- Condition: Seized
- Location: Hyd System
- Part time: 5,156 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT L PRIM HYD OVHTEICAS ILLUM WITH L DEM PUMP INOP RETURNED TO LAND. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED EDP FILTERS IAW B767 AMM 29-11-05 AND REPLACED EDP IAW 29-11-05. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
